# SDR SWIA200413135

- Difficulty date: April 11, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 12,051 hours, 16,258 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL POWER-UP AND -AURAL UNIT OKAY-, THE NR 2 STALL SHAKER, CLACKER AND PUSHER ACTIVATED CONTINUOUSLY (AOA VANES WERE CENTERED).  REMOVED AND REPLACED STALL WARNING PANEL WITH A SERVICEABLE PANEL.  OPS CHECK GOOD AT THIS TIME.  P/N: 120-34428-505.
